MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EYE PACK

Medline Industries, LP MEDLINE; DBD-EYE PACK
Catalog Number DYNJ69598A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when they pull the border piece to get the backing off, the clear sticky part stays on the backing.Then the clear part starts rolling up and sticking to itself making it unusable.".
 
Additional Manufacturer Narrative
The account reported finding adhesive issue with sure site.A sample was received for the investigation; the account returned 5 dressings, all the dressings provided had been peeled, and the liner was partially or completely removed from the dressings with the film stuck to the backing.All samples confirm the issue reported by the account.The root cause is considered to be a vendor product issue relating to the component manufacturing process; the issue derives from the raw materials process when the force between frame liner and the film is too weak, and the complaint has been provided to the component manufacturing facility for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EYE PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50816764
Report Number1417592-2026-44485
Device Sequence Number10680282
Product Code OJK
UDI-Device Identifier40195327363520
UDI-Public40195327363520
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ69598A
Device Lot Number23LMG409
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown